# SDR R61A2024052300236

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 34,198 hours, 24,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 005303
- Condition: No Test
- Location: Emergency Lights
- Part time: 34,198 hours, 24,910 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RH EMERGENCY LIGHT BATTERY FAILED FUNCTIONAL CHECK. R&R AFT RH EMERGENCY LIGHT POWER UNIT.
